MAUDE Adverse Event Report: MAKO SURGICAL CORP. RIO REGISTRATION TOOL; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. RIO REGISTRATION TOOL; STEREOTAXIC DEVICE, ROBOTICS
Model Number 164020
Medical Device Problem Codes Corroded (1131); Contamination of Device Ingredient or Reagent (2901)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.  a supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
Retractor has cuts from blade.Metal shaving.Retractor has multiple indents from blade.Metal shaving.Rust in rio registration tool.Case type / application: tka.
 
Additional Manufacturer Narrative
An event regarding corrosion involving a mako mics was reported.The event was not confirmed because the product was not available for inspection.Method & results -product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.-clinician review: no medical records were received for review with a clinical consultant.-product history review: review of the device history records indicate that devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there are other complaints with a similar failure mode for this lot.Conclusions: the alleged failure mode was not confirmed because the product was not available for inspection.No additional investigation or specific actions are required.If additional information is received then the complaint will be reopened.
 
Event or Problem Description

Brand Name
RIO REGISTRATION TOOL
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
Manufacturer (Section G)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
Manufacturer Contact
juana hiciano
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key16023560
Report Number3005985723-2022-00176
Device Sequence Number6922551
Product Code OLO
UDI-Device Identifier00848486029777
UDI-Public00848486029777
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K143752
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number164020
Device Catalogue Number164020
Device Lot Number0603405
Was Device Available for Evaluation? No
Date Returned to Manufacturer12/12/2022
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/05/2022
Supplement Date Received by Manufacturer01/18/2023
Initial Report FDA Received Date12/21/2022
Supplement Report FDA Received Date02/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown